Title of article :
Modeling quantum mechanical double slit interference via anomalous diffusion: Independently variable slit widths
Author/Authors :
Mesa Pascasio، نويسنده , , J. and Fussy، نويسنده , , S. and Schwabl، نويسنده , , H. and Grِssing، نويسنده , , G.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
10
From page :
2718
To page :
2727
Abstract :
Based on a re-formulation of the classical explanation of quantum mechanical Gaussian dispersion (Grössing et al. (2010) [1]) as well as interference of two Gaussians (Grössing et al. (2012) [6]), we present a new and more practical way of their simulation. The quantum mechanical “decay of the wave packet” can be described by anomalous sub-quantum diffusion with a specific diffusivity varying in time due to a particle’s changing thermal environment. In a simulation of the double-slit experiment with different slit widths, the phase with this new approach can be implemented as a local quantity. We describe the conditions of the diffusivity and, by connecting to wave mechanics, we compute the exact quantum mechanical intensity distributions, as well as the corresponding trajectory distributions according to the velocity field of two Gaussian wave packets emerging from a double-slit. We also calculate probability density current distributions, including situations where phase shifters affect a single slit’s current, and provide computer simulations thereof.
Keywords :
Finite differences , Zero-point field , Quantum mechanics , Gaussian dispersion , Ballistic diffusion
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2013
Journal title :
Physica A Statistical Mechanics and its Applications
Record number :
1736994
Link To Document :
بازگشت